Monotone-short solutions of the Tolman-Oppenheimer-Volkoff-de Sitter equation

Cheng Hsiung Hsu, Tetu Makino

研究成果: 雜誌貢獻期刊論文同行評審

2 引文 斯高帕斯(Scopus)


It is known that spherically symmetric static solutions of the Einstein equations with a positive cosmological constant for the energy-momentum tensor of a barotropic perfect fluid are governed by the Tolman-Oppenheimer-Volkoff-de Sitter equation. Some sufficient conditions for the existence of monotone-short solutions (with finite radii) of the equation are given in this article. Then we show that the interior metric can extend to the exterior Schwarzschild-de Sitter metric on the exterior vacuum region with twice continuous differentiability. In addition, we investigate the analytic property of the solutions at the vacuum boundary. Our result (Theorem 1) can be considered as the de Sitter version of the result by Rendall and Schmidt [Classical Quantum Gravity 8, 985-1000 (1991)]. Furthermore, one can see that there are different properties of the solutions with those of the Tolman-Oppenheimer-Volkoff equation (with zero cosmological constant) in certain situation.

期刊Journal of Mathematical Physics
出版狀態已出版 - 1 9月 2016


深入研究「Monotone-short solutions of the Tolman-Oppenheimer-Volkoff-de Sitter equation」主題。共同形成了獨特的指紋。